# SDR CALA2025102810670

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,089 hours, 28,428 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Adm
- Part number: C17001CA01
- Part serial: 5478
- Condition: Faulty
- Location: Zone 100
- Part time: 66,109 hours, 24,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 25 AND FLAP OVERSPEED 210 KTS DUE TO WINDSHEAR PERFORMED PHASE 1 INSPECTION OF FLAP SYS IAW AMM 05-51-08. NO ISSUES FOUND DURING INSP. PERFORMED BITE OF FSEU & FOUND FAULT CODE 27-51351 FROM INBOUND LEG. T/S IAW FIM 27-51 TASK 830 THRU STEP D.(8). FLAG ON CAPT PFD, NEED PITOT ADM, MF. R & R LT ADM IAW AMM 34-21-04-400-801 UP TO STEP E.   REF AMM 34-21-04-400-801. PERFORMED ADIRU OPS TEST IAW AMM 34-21-00-710-801. NO FAULTS NOTED.  PERFORMED FIM 27-51 TASK 830 THRU STEP D10. NO FAULTS.  NO OTHER HISTORY FAULTS. OK TO CONTINUE. PERFORMED IDT INSP OF ADM INSTALL IAW GMM 09-10-05. PERFORMED FIM 27-51 TASK 830 THRU STEP D10. NO FAULTS NOTED. NO OTHER HISTORY FAULTS. OK TO CONTINUE.
